# SDR WTAA950121

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120090
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay Contl Box
- Part number: 12043270001
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MRY - LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  AIRCRAFT FERRIED TO FAT.  MAINTENANCE REPLACED LANDING GEAR RELAY CONTROL BOX.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK ON GROUND.  LANDING GEAR OPERATION AND POSITION INDICATIONS NORMAL.  PERFORMED TEST FLIGHT AND FOUND SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (W)
